Certain subgroups of self-homotopy equivalences of the wedge of two Moore spaces
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 111-117
https://doi.org/10.4134/CKMS.2010.25.1.111
Printed March 1, 2010
Myung Hwa Jeong
Ajou University
Abstract : For a based, 1-connected, finite CW-complex $X$, we denote by $\mathcal E(X)$ the group of homotopy classes of self-homotopy equivalences of $X$ and by $ {\mathcal E_{\#}}^{\dim+r}(X) $ the subgroup of homotopy classes which induce the identity on the homotopy groups of $X$ in dimensions $\leq \dim X + r$. In this paper, we calculate the subgroups $ {\mathcal E_{\#}}^{\dim + r}(X) $ when $X$ is a wedge of two Moore spaces determined by cyclic groups and in consecutive dimensions.
Keywords : self-homotopy equivalences, Moore spaces
MSC numbers : 55P10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd